MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION WALLSTENT ENDOPROSTHESIS; CATHETER, BILIARY, DIAGNOSTIC

BOSTON SCIENTIFIC CORPORATION WALLSTENT ENDOPROSTHESIS; CATHETER, BILIARY, DIAGNOSTIC
Model Number 26280
Medical Device Problem Code Material Deformation (2976)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 02/11/2019
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that stent damage occured.A 18x90mm wallstent endoprosthesis was selected for use for a stenting procedure in the left iliac vein.While the physician was attempting to deploy the stent, the stent collapsed on itself.The physician then had to use a 16x90mm wallstent endoprosthesis, however, the same issue began to occur when the physician attempted deployment.The stent was retracted and removed.Another 16x90mm wallstent endoprosthesis was then used to complete the procedure with no issues.There were no patient complications and the patient was fine post procedure.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Device evaluated by mfr: the delivery system was not returned for analysis.The stent was returned detached from the delivery system and inside the customer introducer sheath.During analysis the investigator removed the stent.Blood was noted on the stent.A visual and microscopic examination of the stent identified no damage or any issues that could have contributed to the complaint incident.

Brand Name
WALLSTENT ENDOPROSTHESIS
Common Device Name
CATHETER, BILIARY, DIAGNOSTIC
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
MDR Report Key8379198
Report Number2134265-2019-01866
Device Sequence Number3057384
Product Code MAF
UDI-Device Identifier08714729204053
UDI-Public08714729204053
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K152842
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/11/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/25/2020
Device Model Number26280
Device Catalogue Number26280
Device Lot Number21910592
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/26/2019
Initial Date Received by Manufacturer 02/11/2019
Supplement Date Received by Manufacturer03/25/2019
Initial Report FDA Received Date02/28/2019
Supplement Report FDA Received Date04/11/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age26 YR